Alert archive / California / Gale Warnings in 2010
Gale Warning 103, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Mar 16, 2010, 3:07 PM PDT. It took effect at Mar 17, 2010, 1:00 PM PDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2010, 3:07 PM PDT (22:07 UTC)
- In effect from
- Mar 17, 2010, 1:00 PM PDT
- Expired
- Mar 18, 2010, 8:22 PM PDT
- In force
- 31 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
185 WHUS76 KEKA 162207 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 PM PDT TUE MAR 16 2010 PZZ470-475-170615- /O.EXT.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/ /O.UPG.KEKA.GL.A.0010.100317T1900Z-100319T0000Z/ /O.UPG.KEKA.SE.A.0008.100317T2300Z-100319T0000Z/ /O.NEW.KEKA.SE.W.0052.100317T2000Z-100319T0600Z/ /O.NEW.KEKA.GL.W.0103.100317T2000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 PM PDT TUE MAR 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-170615- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 307 PM PDT TUE MAR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
055 WHUS76 KEKA 170408 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 PM PDT TUE MAR 16 2010 PZZ470-475-171215- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/ /O.CON.KEKA.GL.W.0103.100317T2000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.100317T2000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 PM PDT TUE MAR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY... HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING INCREASING NORTH WINDS TO THE WATERS WEDNESDAY THROUGH THURSDAY...WITH FREQUENT GALE FORCE GUSTS EXPECTED ACROSS THE WATERS BEYOND 10 NM. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-171215- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 908 PM PDT TUE MAR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
101 WHUS76 KEKA 170921 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 AM PDT WED MAR 17 2010 PZZ470-475-171730- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/ /O.CON.KEKA.GL.W.0103.100317T2000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.100317T2000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 AM PDT WED MAR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THURSDAY... HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING INCREASING NORTH WINDS TO THE WATERS THIS AFTERNOON THROUGH THURSDAY...WITH FREQUENT GALE FORCE GUSTS EXPECTED ACROSS THE WATERS BEYOND 10 NAUTICAL MILES. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-171730- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 221 AM PDT WED MAR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
681 WHUS76 KEKA 172029 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 129 PM PDT WED MAR 17 2010 PZZ470-475-180430- /O.EXP.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/ /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 129 PM PDT WED MAR 17 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-180430- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 129 PM PDT WED MAR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
702 WHUS76 KEKA 172126 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 PM PDT WED MAR 17 2010 PZZ470-475-181045- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 PM PDT WED MAR 17 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-181045- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 226 PM PDT WED MAR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
917 WHUS76 KEKA 180147 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 647 PM PDT WED MAR 17 2010 PZZ450-181200- /O.EXT.KEKA.SC.Y.0021.000000T0000Z-100318T0200Z/ /O.EXB.KEKA.GL.W.0103.100318T0200Z-100318T0800Z/ /O.EXB.KEKA.SE.W.0052.100318T0200Z-100318T0800Z/ /O.NEW.KEKA.SC.Y.0022.100318T0800Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 647 PM PDT WED MAR 17 2010 ...GALE WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 3 AM PDT FRIDAY... HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING CONTINUED MODERATE TO STRONG NORTH WINDS TO THE WATERS THIS EVENING THROUGH THURSDAY. GALE FORCE GUSTS ARE EXPECTED THROUGH LATE TONIGHT...MOST COMMON NEAR POINTS AND CAPES AND BEYOND ABOUT 5 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-181200- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 647 PM PDT WED MAR 17 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING CONTINUED STRONG NORTH WINDS TO THE WATERS THIS EVENING THROUGH THURSDAY. GALE FORCE GUSTS UP TO 40 KT ARE EXPECTED BEYOND ABOUT 10 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-181200- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 647 PM PDT WED MAR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
499 WHUS76 KEKA 180726 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1226 AM PDT THU MAR 18 2010 PZZ450-181530- /O.CAN.KEKA.GL.W.0103.000000T0000Z-100318T0800Z/ /O.CAN.KEKA.SE.W.0052.000000T0000Z-100318T0800Z/ /O.EXT.KEKA.SC.Y.0022.100318T0726Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1226 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... WINDS HAVE DIMINISHED TO 15 TO 25 KT...WITH SOME GUSTS TO 30 KT. WAVES WILL REMAIN BELOW 10 FEET. A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-181530- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1226 AM PDT THU MAR 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-181530- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1226 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS76 KEKA 180935 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PDT THU MAR 18 2010 PZZ470-475-181745- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PDT THU MAR 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-181745- /O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-181745- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 AM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS76 KEKA 182138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT THU MAR 18 2010 PZZ470-475-190600- /O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT THU MAR 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-191000- /O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-191000- /O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. $$
022 WHUS76 KEKA 190322 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 822 PM PDT THU MAR 18 2010 PZZ470-475-190700- /O.CAN.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/ /O.NEW.KEKA.SC.Y.0023.100319T0322Z-100319T0700Z/ /O.CAN.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 822 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-190430- /O.CAN.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 822 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-190430- /O.CAN.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 822 PM PDT THU MAR 18 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Mar 16, 2:15 PM PDT, 52 minutes earlier.
Area forecast discussion, Mar 16, 2:15 PM PDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 215 PM PDT TUE MAR 16 2010 .SYNOPSIS...A WEAK COLD FRONT WILL MOVE ACROSS NORTHWEST CALIFORNIA EARLY THIS EVENING...WITH DRIZZLE OR LIGHT SHOWERS ALONG THE COAST COMING TO AN END. HIGH PRESSURE WILL BUILD OVER THE AREA FOR THE REMAINDER OF THE WEEK...YIELDING DRY AND WARMER WEATHER. && .DISCUSSION...A WEAK COLD FRONT BISECTED NORTHWEST CALIFORNIA AT EARLY AFTERNOON...AND WILL CONTINUE ITS PUSH SOUTHEAST AND WEAKEN OVERNIGHT. HIGH PRESSURE IS ALREADY BUILDING IN BEHIND THIS FEATURE...WITH CLEARING SKIES FOR MOST AREAS DURING THE NIGHT. HOWEVER...SOME STRATOCU MAY LINGER GIVEN THE UPSLOPE FLOW ALONG THE NORTHERN SLOPES OF CAPE MENDOCINO AND INTO THE LOWER EEL RIVER VALLEY. THIS STRATUS MAY CREEP INTO THE EUREKA-ARCATA-MCKINLEYVILLE AREAS AS WELL. ADDITIONALLY...SOME FOG IS PROBABLE IN THE VALLEYS OF TRINITY...DEL NORTE AND HUMBOLDT COUNTIES OVERNIGHT. PLEASANT AND GENERALLY SUNNY WEATHER IS EXPECTED FOR THE NEXT COUPLE OF DAYS...AS HIGH PRESSURE ALOFT COMBINES WITH DIURNAL OFFSHORE FLOW TO YIELD AFTERNOON HIGHS 10 TO 15 DEGF ABOVE NORMAL FOR MOST INLAND AREAS. EVEN COASTAL SECTIONS SHOULD WARM INTO THE LOWER 60S...OR ABOUT 5 DEGREES ABOVE SEASONAL NORMS. HOWEVER...BREZZY CONDITIONS ALONG THE COAST WILL DEFINITELY MAKE IT FEEL COOLER. A WEAK UPPER LEVEL SYSTEM SHOULD PASS HARMLESSLY BY WED NIGHT...BUT WILL HELP REINFORCE THE WINDS INTO THU. WITH WARMING AIR ALOFT AND WEAKENING WINDS GOING INTO FRI...MARINE STRATUS WILL PROBABLY BEGIN TO FORM FIRST ACROSS THE SOUTHERN WATERS AND THEN GRADUALLY PUSH NORTH OF CAPE MENDOCINO FRI NIGHT INTO SAT...SO AN INCREASE IN LOW CLOUDS ALONG THE COAST LOOKS PROBABLE AT THAT TIME. MEDIUM RANGE MODELS AND THEIR ENSEMBLES KEEP THE UPPER LEVEL RIDGE ACROSS THE WEST COAST THROUGH AT LEAST SAT NIGHT AND QUITE POSSIBLY A LITTLE LONGER...SO HAVE DOWNSCALED PRECIP CHANCES IN THAT TIME PERIOD. THE RIDGE IS EXPECTED TO GRADUALLY FLATTEN EARLY NEXT WEEK SO HAVE MAINTAINED SLIGHT CHANCE...BUT BELOW CLIMATOLOGY...POPS. BURGER && .AVIATION...A WEAK FRONT CONTINUES TO SLOWLY MOVE ACROSS THE COAST AND WITH LITTLE WIND...DRIZZLE LOW CLOUDS AND PATCHY FOG HAVE BEEN PRESENT AND SHOULD CONTINUE FOR AT LEAST A FEW HOURS. VFR CONDITIONS FOR BOTH COASTAL AND INTERIOR AIR SITES CAN BE EXPECTED ALONG WITH LIGHT WINDS LATER TONIGHT...BEGINNING A STRETCH OF MAINLY CLEAR SKIES FOR THE NEXT FEW DAYS. JTON && .MARINE...LARGE WEST SWELL AROUND 13 FT WILL PEAK TONIGHT AROUND 16 TO 17 FEET AND THEN SLOWLY SUBSIDE WEDNESDAY...THEN TRANSITION INTO A SHORT PERIOD NORTH FRESH SWELL LATE WED INTO THUR. AT THIS TIME...HAVE OPTED TO REFRAIN FROM ISSUING A HSA AS IT APPEARS THE COASTLINE WILL REMAIN BELOW CRITERIA. A SURFACE RIDGE OF HIGH PRESSURE WILL BUILD RAPIDLY OVER THE NE PAC WHILE A THERMAL TROUGH DEVELOPS OVER THE INTERIOR. THIS WILL LEAD TO OUR FIRST GOOD SPRING NORTH WIND EVENT AND GALE WARNINGS OVER THE OUTER WATERS. JTON && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL 3 AM PDT FRIDAY PZZ450-455. SMALL CRAFT ADVISORY UNTIL 1 PM PDT WEDNESDAY PZZ470-475. GALE WARNING FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY PZZ470-475. HAZARDOUS SEAS WARNING FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 16, 4:01 AM PDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 401 AM PDT TUE MAR 16 2010 CAZ001-002-171245- REDWOOD COAST-MENDOCINO COAST- 401 AM PDT TUE MAR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A LARGE WEST SWELL WILL GENERATE BREAKERS UP TO 20 FT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-171245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 401 AM PDT TUE MAR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:07 PM PDT | Hazardous Seas Warning | EKA | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.